A parabolic flow of pluriclosed metrics

Jeffrey Streets, Gang Tian

Research output: Contribution to journalArticlepeer-review

118 Scopus citations

Abstract

We define a parabolic flow of pluriclosed metrics. This flow is of the same family introduced by the authors in [15]. We study the relationship of the existence of the flow and associated static metrics to topological information on the underlying complex manifold. Solutions to the static equation are automatically Hermitian-symplectic, a condition we define herein. These static metrics are classified on K3 surfaces, complex toroidal surfaces, nonminimal Hopf surfaces, surfaces of general type, and class VII+ surfaces. To finish, we discuss how the flow may potentially be used to study the topology of class VII+ surfaces.

Original languageEnglish (US)
Pages (from-to)3101-3133
Number of pages33
JournalInternational Mathematics Research Notices
Volume2010
Issue number16
DOIs
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A parabolic flow of pluriclosed metrics'. Together they form a unique fingerprint.

Cite this